Can anyone tell me if they have any experience with taking valdoxan?
My doc added it to seroquel 300mg and xanax for severe anxiety and panic attacks,has anyone any comments good or bad with this med? The seroquel was making my anxiety worse and keeping me awake instead of putting me to sleep. He said this med would work,just wanted any feedback from anyone who knows or heard of this med??
Thanks in advance
Experience with taking valdoxan?
- 27 Jul 2011 by puckiemull
- 19 days ago
- seroquel, xanax, depression, bipolar disorder, anxiety, insomnia, obsessive compulsive disorder, panic disorder, generalized anxiety disorder
Can anyone tell me if they have any experience with taking valdoxan?
Hi Puckiemull! Sorry, I have not personally tanen Valdoxan. I am sorry that you are not feeling your best. I know, however, that some people responded well to this medication. I hope that it will work for you! I have been stuck indide because of these 100 degree temperatures here. The medications that I am on really do not react well in the heat. I become extremely hotter and sweat profusely which makes my BP go up. Alot of people who are perimenopausal or post menopausal and take SSRI'S have this reaction. I just stay in the good ole AC ! Well I hope that you feel better with the Valdoxan. Sweetie Pie
I have been taking 25mg Valdoxan for 2 months. It ruined my circadian rhythm. Caused insomnia and disturbed sleep. A barely noticeable effect on depression. Elevated liver enzymes so I have to take Milk Thistle and NAC. Also caused anorgasmia. I'm trying to go back to Wellbutrin and I'm experiencing withdrawal symptoms. Please note that the half life of Valdoxan is only 2-3 hours yet Servier reccomends a single nightly dose. Strange! A pdoc told me that to his opinion agomelatine is no more potent than over-the-counter melatonin yet it's more expensive and poses greater risks.
hello Puckiemull, i just started my new medication yesterday:
- XANAX XR 3mg in the afternoon
- VALDOXAN 25 mg : at dinner time
- SEROQUEL 300mg: at bed time.
I also suffer from depression, anxiety and panic attacks. I am always very afraid of taking new medication. The Xanax is an old friend of mine, I am on it for about 12 years. The other ones are new.
I had a very deep sleep, and it was very difficult for me to get up in the morning. I was all day without energy, will this go away?
Hiya has any one tried to come off Valdoxan and hit a brick wall? After one month it got so unbearable I had to start it again, I could not think to such a point I was unable to work. I am and was on other anti depressants that had and were supporting me, the hopes were to tea Siskin me over to Valdoxan, but it is so new in my country and when I tried to come off it it became awe full, I did not return to how I was before??
I was recently prescribed valdoxan 25mg by my GP for depression. Never took anything prior to this drug. I was told that I would not feel any "benefits" for at least 2 weeks. 12 days into the medication I felt dreadful. I couldn't sleep, I was all hyper and I had this horribe heavy, sickening feeling in my head. I felt woozy and what I can only describe as a heavy feeling similar to that of concusion. I stopped taking Valdoxan yesterday and I am going to tell my doctor I am no longer taking this drug. I would not recommend this to anyone based on my experience.
I have just started valdoxan (3days) and have stopped cymbalta which I have used for years for major depression I developed very bad insomnia and with panic attacks and anxiety. Was on zyprexa zoloft prozac etc and now trying valdoxan I am having heavy crying depression spells. Does anyone have info on this drug as to whether it helps depression . Doc says it takes up to six weeks to work .
Hi I suffer from bpd. I was on seroquel 300 mg and valdoxan 50 mg until recently. I felt the valdoxan did absolutely nothing for me, and after being on seroquel for 2 yrs I suddenly started having tremors which made me decide to cum off my meds. I am now going through withdrawal and taking xanax but o have taken up bikram yoga so I guess that will help me detox.
I am just taking myself off Valdoxan for depression after having been on it for about 8 weeks. After side effects involving increased anxiety, I got benefit for two to three weeks, then the anxiety increased and I felt constant low grade adrenaline surges - not nice. When I forgot to take my medication one night, I got a better night's sleep. I took it for the next for days - awful - then omitted my pre-bed dose and presto, a fairly good night's sleep. In sum, I believe it broke my anxiety/depression cycle but then created slight mania. After having omitted the dose two nights running, I lost what I thought was weight increase around my middle - it must have been fluid retention. So maybe it's true that you don't put on weight but fluid retention is not a good thing. Perhaps my age - 54 and post-menopausal - has made me more vulnerable to fluid retention. Don't know.
I am into week 3 of Valdoxan, including a taper off Lexapro. Started Lexapro due to both depression and real bad anxiety. Started Valdoxan with 25ml straight away with overlap of Lexapro 10mg for one week. The Lexapro taper concludes in 6 days (currently 5mg every second night). I did the switch because of nasty side effects of Lexapro. Since starting the Valdoxan, I must say both my anxiety and depression has reduced. Appetite has improved. Sleep is a bit wierd; takes a while to get to sleep and I get only about 5 hours, yet I am waking up without the terrible morning rumination and racing thoughts I used to have even whilst on the Lexapro. For that I am thankful. Will be interesting to see how Valdoxan works with the Lexapro completely out of my system.
Hi all, I have been on Mirtazapine 30mg (avanza) for many many years and also on seroquel 75-100mg for around 4 years but am sick of the increased appetite effect so doc has decided to swap mirtazapine for valdoxan 25mg. I have only taken it 2 nights in a row and both nights found it easy to get to sleep but after 1-2 hours I wake up so unbelievably hot in my freezing cold room that I need to put my fan on and can't cool down and get back to sleep for another 1-2 hours. Even dosing up on xanax and temazepam has not helped me sleep right through. Has anyone else found a similar side effect with valdoxan? I should also mention i am a type 1 diabetic so the overwhelming hot feeling feels like i have keytones however when i test, my sugar and keytone levels are normal. have any other diabetics tried valdoxan? I am not taking it tonight so hopefully I can get a full nights sleep..
I took Valdoxane 25mg last year with Lamitor 200mg. Eventually stopped coz i couldn't sleep. My depression seemed to feel better after i stopped and i slept again. Having recently been through a traumatic time in my life i needed help and am now back on it with a rather controversial sleeping tablet and topalex. I am fearful as i wake up with the most horrifying suicidal thoughts. Can it be this medication or is the problem that i cannot be helped anymore? Ive been on Wellbutrin and Seruquel and a host of others?
I've been on this medication for 6 weeks but I'm thinking about coming off it. My psychiatrist put me on it as an alternative to Pristiq which was giving me side effects. I've just had ECT therapy in hospital which was very effective and beneficial but the doctor wanted to start me on an AD to prevent relapse of the depression. However I've been finding I'm very anxious, super-restless and I cant' sleep very well. I don't know if this is due to the fact that I didn't take the Valdoxan for a couple of days or because I'm just sensitive to the drug. I think I'm generally sensitive to all anti-depressant medications which is the reason why I had ECT therapy. Most doctors like prescribing at least some kind of AD as a back up. I'll post again in a few weeks after I come off the Valdoxan.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Jul 2010 • 10 answers
Posted 25 Jun 2011 • 7 answers
Posted 2 Jul 2011 • 5 answers
Posted 3 Oct 2011 • 11 answers
Posted 14 May 2012 • 5 answers